# SDR SWAA2024050976385

- Difficulty date: April 17, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA; INTERCOSTAL CORRODED ON UPPER SURFACE APPROX. BS 947 RBL-52.<[01] PERFORMED FPI ON PART IAW BAC 5423. NO CRACKS FOUND INSP ONLY;[02] FABRICATED AND INSTALLED INTERCOASTAL AT STA 947.5 AND RBL 52 PN 147A5660-30 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5650 REV-; AND 147A4660 REV-;[03] FABRICATED AND INSTALLED INTERCOASTAL AT STA 947.5 AND RBL 52 PN 147A5660-30 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5650 REV-; AND 147A4660 REV-
